# SDR SIMA20230529001

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 41,122 hours, 36,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARBOARD AFT EMERGENCY LAMP INOP-C/A-RAR STARBOARD AFT OVER WING EMERGENCY LIGHT LAMP OPS CHECK GOOD PER EMB AMM 33-50-10
